I am always nauseating, I have headache, feeling something wavy. I am taking birth control pills this week I forgot to take and take it twice another day.
You shouldn't take the medicine twice at once if you skipped a dose. It is possible that you're having a side effect of the birth control pills, if there is worsening of your symptoms visit the nearest ER at the earliest.
Answered
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YESNO
Didn't find the answer you are looking for?
Talk to experienced doctor online and get your health questions answered in just 5 minutes.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Flu
Reasons for flagging
Hateful or abusive contentSpam or misleadingAdvertisement